Translator Disclaimer
2019 Generalized semiflows for a plate model with presumed nonuniqueness of solution
Ricardo de Sá Teles
Rocky Mountain J. Math. 49(6): 2047-2061 (2019). DOI: 10.1216/RMJ-2019-49-6-2047

Abstract

We study a plate equation with presumed nonuniqueness for the associated Cauchy problem. We establish the existence of global weak solutions by the Faedo--Galerkin method, and our main result refers to the existence of a global attractor using the method of generalized semiflows.

Citation

Download Citation

Ricardo de Sá Teles. "Generalized semiflows for a plate model with presumed nonuniqueness of solution." Rocky Mountain J. Math. 49 (6) 2047 - 2061, 2019. https://doi.org/10.1216/RMJ-2019-49-6-2047

Information

Published: 2019
First available in Project Euclid: 3 November 2019

zbMATH: 07136593
MathSciNet: MR4027248
Digital Object Identifier: 10.1216/RMJ-2019-49-6-2047

Subjects:
Primary: 35A02
Secondary: 35B40, 35B41

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 6 • 2019
Back to Top